# SDR 95ZZZX5101

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L-1
- Aircraft serial: 45486
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 206075607103
- Condition: Inoperative
- Location: Cockpit
- Part time: 209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE ATTITDE GYRO.
